| Model Number |
42434E |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set experienced component separation, and leakage.The following information was provided by the initial reporter: rn was priming iv fluids when the tube fell off of the drip chamber.Ivf went everywhere.Thankfully no harm was done.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation: no product or photo was returned by the customer.The customer complaint of separation at drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review for model 42434e lot number 21049800 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of separation other component - leak with lot #21049800 regarding item #42434e.